# SDR CALA2012091400600

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 44,567 hours, 14,278 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 3520 · Passenger Oxygen System
- Part: Button
- Part number: 417N31501SP
- Condition: Broken
- Location: Aft Fa Overhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT F/A SEAT TEST STOP BUTTON BROKEN.  AFT OXYGEN GENERATOR COMPARTMENT. R & R AFT RT F/A TEST STOP ASSY ON OXYGEN BOX SERVICE UNIT IAW CMM 35-21-32.
